# SDR ASAA2020030932378

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,666 hours, 15,043 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0999
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,595 hours, 14,323 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT GEN 1 SOURCE OFF LIGHT ILLUMINATED, FOLLOWED QRH. SOURCE OFF LIGHT WOULD NOT STAY EXTINGUISHED. GROUNDED - YES. FOUND IDG FAULT ON GCU. REMOVED AND REPLACED #1 ENG IDG PER B737-800 AMM 24-11-11. FILTERS ON OLD IDG WERE CLEAN. #1 IDG OPS CHECKS GOOD. NO MORE IDG FAULT ON GCU.
